| Model Number |
UI500 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
Event or Problem Description
The following was reported: "alerts of high pressure when using during procedure, despite there being no reason for having high pressure.Rebooted during procedure, and when loaded back up error message "system malfunction".No negative impact in state of health reported.